|Can HIV Make Me Leak Pee?
Sep 10, 2008
Hey Doctor Vergel, Have you ever heard of HIV causing a male of 38 to leak urine? I just started treatment and this was happening long before that tho I have been positive 10 years I have noticed that my underwear is very often damp. Sometimes very damp however never to the point of "wetting the bed" just damp in that area. My doctor has run urine tests as well as giving me a prostate exam which appeared normal. He seems to think this might just be a problem caused by HIV that might go away once my immune system recovers. This is just simply annoying. I have no problems when i actually go to urinate but at the end of the day and every morning there is always a very damp underwear. Ever seen this?
| Response from Dr. Frascino
Damp tighty whities is not a common symptom related to HIV or HIV medications. I would suggest you see a urologist for an evaluation of your incontinence. The cause may well be totally unrelated to HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.